# SDR SWAA2023052551484

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 61,488 hours, 36,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EMERGENCY EXIT SIDE WALL LIGHT INOP.  PERFORMED OPS TEST OF EMERGENCY LIGHTS. OPS CHECK GOOD. NO DEFECTS NOTED; REF AMM 33-51-00-710-801. THIS CLEARS EL 33-02-03
